MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for elecsys troponin t gen 5 stat assay (troponin t stat) on a cobas e 411 analyzer (rack system).The initial result was 152.6 ng/l with a data flag.The nurse questioned this result and repeat testing was performed.The repeat from a different e411 analyzer was 31.28 ng/l.The repeat from the e411 analyzer in question was 31.60 ng/l with a data flag.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on 16-jan-2024; the calibration signals were lower than expected.The customer stated qc was acceptable.No pre-analytical issues were identified.No issues were identified during a review of the alarm trace data.The field service engineer (fse) did not find a cause for the event.The instrument was checked.Instrument performance and precision tests passed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21354309
Report Number1823260-2025-00389
Device Sequence Number18423680
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number08469865160
Device Lot Number77198501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale